# SDR ABXA20121221373

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 230202
- Aircraft time: 54,118 hours, 40,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T1305183
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE PIECE AT TOP OF FRONT SPAR TO LEADING EDGE CRACKED AT BOTTOM LOCATED AFT AND ABOVE SLAT PDU BEHIND NUMBER 6 SLAT.  REMOVED & REPLACED ANGLE IAW B767-200 SRM 51-40-02, ACFT WAS GROUNDED.
